# SDR CALA2023122603730

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 111,586 hours, 11,381 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005228PWS
- Part serial: 008
- Condition: Damaged
- Location: Sta126.5, Nose
- Part time: 785,504 hours, 711,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RADOME NEEDS REPLACEMENT DUE TO BIRD STRIKE REF LOG PAGE 6617687 REPLACE RADOME ACC AMM 53-12-01/401 REV 99 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1752908  SN OFF 0008 RADOME, WT/GOLD  OFF 27-5351-9-0001 0008 ON 27-5351-9-0001 0020. BIRDSTRIKE INSPECTION PERFORMED AS PER AMM 05-51-18-210-801 REV 99 05SEP2023 ALL SATIS.CLEANED WINDSHIELDS AND SLIDING WINDOW ACC AMM 12-16-02/301 REV 99.
